... medications cause problems with my kidneys?
29 Aug 2009
i have alotttttttt of different arthritis, and i asked the guy in the vitamin store to recommend something, since i do not want to take my pain meds. he suggested a multi enzyme, and green food fiber as a start..so, im only on day 1. sorry this isnt an answer to your question, but i just thought id tell ya about the advice i was given...
7 Oct 2009
Hi I too have Arthritis(Paladromic Rheumatoid Arthritis), I have been on salazopyrin which seemed to upset my bowel. I am on Plaquenil twice a day and take prednisolone if I get a flare up to control it and reduce the inflamation and pain. I was told I need my eyes checked regularly because of plaquenil, I didn't want to stay on prednisolone everyday low doses as it makes you hungry and bloats you (puts weight on). It is like a wonder drug! Yes but it like any drug has side effects. Look it up and talk to Dr. This is the first time I have heard about people on Folic acid, why is that?
6 Aug 2010
I am taking many of the same classes of meds. I saw a decrease in my kidney function and asked my Endocrinologist about it. He said that NSAIDs (Piroxicam, Aleve, etc.) are the most harmful for kidneys. It doesn't appear that you're taking any. I thought Prednisone would cause considerable damage but he said it really doesn't do much harm to them. Just stay away from non-steroidal anti-inflammatory drugs and your kidneys should be much happier!
23 Dec 2010
Well, I am also on Methotrexate, folic acid and prednisone for RA. I don't think I am on requip but will look it up. I have regular tests for liver because of the above. My prednisone is fairly a low dose. I was wondering how your pain is doing. I still can't seem to get mine under control. I dropped red meat as it seems the RA gets worst. Have added Voltarern Gel for pain.
- Requip Drug Information
- Folic Acid Drug Information
- Methotrexate Drug Information
- Prednisone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
tylenol joint & muscle, vitamin D, zegrid or prevacid, folic acid. Can these cause symptoms of any kind?
1 answer • 1 Feb 2010
... I take folic acid and B-Cal D. My hair has thinned considerably and I'd like to know if it will fal out completely or if it might start ...
1 answer • 9 Mar 2010
... prednisone, methotrexate, and celebrex. My stomach has been bothering me and I have been having these pins and needles feelings for a bit now. I ...
9 answers • 9 Apr 2010
... methotrexate/folic acid, and an anti scalp itch medicine. Her face is red and she is tired a good bit, but is improved over what she had been. I ...
1 answer • 18 Jun 2013